Full Text: PDF
Received February 9, 2021; Accepted May 4, 2021; Published May 25, 2021
Abstract. The aim of this paper is to present new fixed point theorems for Chandrabhan type multimaps on abstract convex uniform spaces. We obtain fixed point theorems for various Chandrabhan type multimaps such as upper semicontinuous or closed maps in Hausdorff KKM uniform spaces, and the maps whose ranges are -sets. We also obtain fixed point theorems in hyperconvex metric spaces.
How to Cite this Article:
Hoonjoo Kim, Fixed point theorems for Chandrabhan type maps in abstract convex uniform spaces, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 17, pp. 1-8.